Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A SIMPLE APPROACH TO THE INVARIANT SUBSPACE STRUCTURE OF ANALYTIC CROSSED PRODUCTS

KICHI-SUKE SAITO
Journal of Operator Theory
Vol. 27, No. 1 (Winter 1992), pp. 169-177
Published by: Theta Foundation
Stable URL: http://www.jstor.org/stable/24715082
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A SIMPLE APPROACH TO THE INVARIANT SUBSPACE STRUCTURE OF ANALYTIC CROSSED PRODUCTS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[169]
    [169]
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177